# SDR CA961128007

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolt
- Part number: NAS130431
- Condition: Corroded
- Location: Gust Lock
- Part time: 21,290 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF THE BOLT THAT HOLDS THE RUBBER BUMPERS ON THE GUST LOCK ASSEMBLY, THE BOLT WAS FOUND CORRODED ALMOST 1/2 WAY THROUGH. FAILURE OF THIS BOLT CAN CAUSE THE SPRINGLOADED PLUNGER TO EXTEND OUTWARDS LOCKING UP THE ELEVATOR AS WAS THE CASE WHEN THIS BOLT WAS REMOVED. THE ASSEMBLY, IS CONSTRUCTED IN SUCH A WAY THAT WATER SITS IN THE RECESS FOR THE BOLT THEREBY CAUSING THE CORROSION. THRE ARE NO INSPECTION TASKS TO COVER THIS ITEM. REF. IPC 55-20-00 FIG. 35, ITEM 60.
